# SDR 95ZZZX4487

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N303PD
- Make and model: Bell 206B
- Aircraft serial: 4319
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 206075682109
- Condition: Defective
- Location: Eng N1
- Part time: 816 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N1 INDICATOR VERY ERRATIC NEEDLE (SMALL DIAL).
